# SDR SWAA2023011984287

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: None
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 727B - 727C, LBL52, IN THE AFT CARGO BAY.   REMOVED THE SUPPORT ANGLE, AND PERFORMED VISUAL INSPECTION AND DID NOT FIND THE CRACK. INSTALLED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02, &  DWG 149A9490, SHEET 21, REV-.
